| Model Number |
H74939171060440 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/25/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D2b: pro code: fge, lit.G4: premarket / 510(k): k141521, k141597.
Event or Problem Description
It was reported that balloon rupture occurred.The 75% stenosed target lesion was located in the moderately tortuous and non-calcified venous side shunt.A 6.0 x 40, 40cm mustang balloon catheter was advanced for dilatation.However, during first inflation, the balloon ruptured.The device was removed, and a pinhole was noted.The procedure was completed with a another of the same device.No patient adverse event reported, and the patient condition was good post-procedure.
Event or Problem Description
Additional Manufacturer Narrative
D2b: pro code: fge, lit.G4: premarket / 510(k): k141521, k141597.Device evaluated by mfr: the mustang device was returned for evaluation.A visual examination identified that the balloon was not folded which indicates that the balloon was subjected to positive pressure.A longitudinal tear was identified in the balloon material.The tear measured approximately 24mm in length and extended from a position 3mm proximal of the proximal markerband to 19mm distal of the proximal markerband.A visual examination observed no damage to the tip of the device.A visual and tactile examination found no kinks or damage to the shaft of the device.Both markerbands were undamaged and present on the shaft of the device.No other issues were identified during the product analysis.
Additional Manufacturer Narrative
E1 - initial reporter first name: added.D2b: pro code: fge, lit.G4: premarket / 510(k): k141521, k141597.Device technical analysis.Upon receipt at our post market quality assurance laboratory, a visual examination identified that the balloon was not folded which indicates that the balloon was subjected to positive pressure.A longitudinal tear was identified in the balloon material.The tear measured approximately 24mm in length and extended from a position 3mm proximal of the proximal markerband to 19mm distal of the proximal markerband.A visual examination observed no damage to the tip of the device.A visual and tactile examination found no kinks or damage to the shaft of the device.Both markerbands were undamaged and present on the shaft of the device.No other issues were identified during the product analysis.Device history record (dhr) review.It was confirmed this device met manufacturing specifications prior to distribution and there were no manufacturing deviations that could have contributed to the reported event.Labeling review.Review of the instructions for use (ifu) confirmed that the content was sufficient and did not contribute to the reported event; therefore, no updates are required to the document at this time.Risk review.A review of the mustang device confirmed that the reported event is a known event defined in the product's risk management documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of adverse event related to patient condition.
Event or Problem Description